# SDR SWIA200414351

- Difficulty date: November 20, 2004
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 8,081 hours, 7,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE AT FS 625 NEAR STR 14R.  ITEM FOUND AT C-CHECK INSPECTION.  REPLACED ANGLE BRACKET PER CRJ SRM 200 51-42-06 PG 11 & 51-77-00 PG 1.
